# SDR SWIA200413541

- Difficulty date: June 22, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 2,614 hours, 2,377 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0565
- Condition: Malfunctioned
- Location: Flap Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP SELECTOR IS HARD TO SELECT FROM 20 TO 30.  REMOVED AND REPLACED FLAP CONTROL HANDLE IAW CRJ MM 27-51-01.  OPERATIONAL CHECK GOOD.
